MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided.(b)(6) 2014 ¿ patient was diagnosed with bilateral inguinal hernia thereby underwent laparoscopic repair with implant of two 3dmax meshes (device 1 and 2).Per operative notes, ¿in the left side, an indirect inguinal hernia was noted and reduced.A left large 3dmax mesh (device 1) was placed over the defect and secured to the cooper¿s ligament.In the right inguinal area, the defect was reduced and another right large 3dmax mesh (device 2) was placed and tacked to coopers ligament.The fascia was closed and secured with sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent bilateral direct inguinal hernia thereby underwent open repair with removal of prior meshes (device 1 and 2).Per operative notes, ¿in the right inguinal area, the fascial hernia defect was reduced and closed with sutures.The mesh (device 2) was incised at the inguinal ligament and removed completely.Similarly, in the left inguinal area, the defect was reduced and left inguinal mesh (device 1) was excised and fascia was reapproximated with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the 3dmax (device 1).An additional supplemental emdr was submitted to represent the 3dmax (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24517270
Report Number1213643-2026-00288
Device Sequence Number9723153
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)190328(10)HUYC0241
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Catalogue Number0115311
Device Lot NumberHUYC0241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale
Patient Weight79 KG